# SDR DALA1140480627

- Difficulty date: June 17, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 1640 BL 0 TO RBL 23.  C/W AT SAA/SAT AS PER ER/A 493040-14 REV, ORIGINAL.  ON NONROUTINE 194594 W/O 87878960001.
